# SDR IPXA2021042968753

- Difficulty date: April 21, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 58,545 hours, 19,178 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 113T22255
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CORROSION ON UPPER CHORD(P/N:113T2225-5) OF L/H WING INBD MAIN FLAP REAR SPAR NEAR IFS 248.REPAIR I.A.W BOEING SR:4-5057440694 AND UPS EO B767-5750-80191-A.
